# SDR GTIA2022100636703

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 31,584 hours, 14,399 cycles
- System (JASC): 5540 · Rudder Structure
- Part: None
- Part number: D5537131800000D5
- Condition: Damaged
- Location: Rudder Hinge
- Part time: 31,584 hours, 14,399 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE ARM BEARING #4 HAS ELONGATED HOLE IN EXISTINE REPAIR.  RAF-01 2907254-02 GENERATED-ACCOMPLISHED VERTICAL STAB ATTACHMENT FITTINGS HINGE ARM BR4 EXISTING BUSHING REPAIRS AND ENLONGATED HOLES REPAIR IN ACCORDANCE WITH EA # 55-0489-22 REVISION # 0 REPAIR CATEGORY B REPAIR CLASSIFICATION MINOR AND IAW EO 5536-2211
